# SDR CA021003005

- Difficulty date: September 16, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 13,933 hours
- Engine: Pwa PT6A41
- Propeller: Mcauly 4HFR34C754
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Part time: 12,164 hours, 14,545 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE FLIGHT, THE PILOT WAS ALERTED BY A RT ENGINE CHIP LIGHT. THE PILOT SHUTDOWN THE ENGINE AND ARETURNED TO THE AIRPORT. UPON INSPECTION OF THE MAGNETIC CHIP DETECTOR, METAL CONTAMINATION WAS FOUND, ENGINE REMOVED FOR REPAIR.
